# SDR 0002305508

- Difficulty date: July 1, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 49,454 hours, 20,690 cycles
- Engine: Pwa PW2037
- Engine time: 32,181 hours, 13,485 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, X, P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SPARKS WERE NOTED COMING FROM NR 1 ENGINE TAILPIPE. ALL ENGINE PARAMETERS CHECKED OK. NR 1 ENGINE FLAMED OUT 2 MINUTES LATER. FLIGHT CREW DIVERTED TO GTF AND PERFORMED AN UNEVENTFUL LANDING. MAINTENANCE REPLACED THE NBR 1 ENGINE.
